English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19781936      Online Users : 287
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8870

Title: On the Optimality Conditions for Vector-Valued n-set Functions
Authors: L. J. Lin
Contributors: 數學系
Date: 1991-11
Issue Date: 2011-05-10T06:45:18Z
Publisher: Academic Press Inc.
Abstract: In a finite atomless measure space (X, Γ, μ), the optimization problem of vector-valued n-set functions defined on a convex subfamily S of Γn = Γ × … × Γ is investigated. The necessary and sufficient conditions of Pareto optimal solution or proper +p-solution of optimization problem with differentiable vector valued n-set functions are given.
Relation: Journal of Mathematical Analysis and Applications, 161(2):367-387
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210005.pdf846KbAdobe PDF867View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback